# SDR MASA200602766

- Difficulty date: December 30, 2006
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,454 hours, 16,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 48JF
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 732 hours, 586 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2973 PHX.  CREW REPORTED A YD NR 1 DISENGAGING.  MX REPLACED THE FCC NR 1 CARD.
